Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Went for flu shot, was injected with steroid. imbalance, headaches, blurred vision, pain in muscles. Has blood thinning taken place and is it safe to fly ?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2004
Answered : 537 Questions
I am a 38 year old african american male 6´0 220. I am currently vacationing in Colombia South XXXXXXX 26 days ago I went into a drugstore for a flu shot. I was instead injected with 50mg of some kind of a hormone or steroid ¨Deca Durabolin¨I think. For the first two weeks I suffered equilibrium problems, headaches, blurred vision weakness and pain in my muscles including my jaws legs arms and neck. I also have suffered falls, balance problems, trouble climbing stairs cold sweats and calf muscle twitches. The headaches have gone away and the blurred vision has decreased but the other symptoms remain. What actions should I take? The clinic here wants to do lab work. I take 5mg norvasc daily. Is my blood thinned because I feel weak? and if so is it XXXXXXX for me to fly? What dietary, medical or other measures should I be taking?

Thank you, XXXXXXX
Posted Wed, 11 Apr 2012 in Headache and Migraines
Answered by Dr. Sujeet N Charugulla 2 hours later
Hello Mr XXXXXXX and thanks for your query.

I shall make an effort to provide you with good professional recommendations specific to your questions.

Nandrolone is anabolic steroid and if you have been given that in the drug store then that is ILLEGAL, as per the rules. It is a classified drug and needs a prescription.

All the side effects are due to the same. And you were not supposed to take it in the first place as you already have hypertension - and it is a contraindication. You are not supposed to have it.

GET MEDICAL ATTENTION IMMEDIATELY. And never take the nandrolone again.

You have compromised your safety. Since you cardiovascular system has a serious situation now, because of the headaches, calf muscle tenderness, balancing and pain in the muscles.

Hope i have answered your query.I will be available for follow up.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor